Does vicodin raise your blood pressure?

No. Vicodin is a narcotic and is not known to increase blood pressure. Many other factors can increase blood pressure.
No. I am not aware of an association between vicodin and an increase in blood pressure. Pain can increase your blood pressure so if you are taking vicodin for an acute pain issue then pain may be the culprit.

Related Questions

Musinex d raised my blood pressure?

Most likely no. Those are the main side effects of the musinex: hives, difficult breathing, swelling of your face, lips, tongue, or throat. Less serious side effects may include: dizziness or headache, a rash, or nausea, vomiting, or stomach upset. Read more...

Long time raised blood pressure. Always stable till now. Did weight gain worsen it?

Yes it can. Weight gain can absolutely increaase your blood pressure. I recommend regular exercise (which can decrease your blood pressure even when you dont loose weight), and a healthy diet. Also sodium (salt) can increase your blood pressure , so i recommend taing in < 1500mg a day if you have high blood pressure. Read more...

Can raised blood pressure for a long time causes heart problems?

Yes. Elevated blood pressure places a greater demand on the heart to pump against the additional pressure. This can lead to heart strain. If you have high blood pressure, pay close attention to your doctor's advice regarding control of blood pressure. Read more...

Hi. I recently came across a study saying that rocking chairs raised blood pressure in hypotensive elderly patients. However, I'm young and prehypertensive sometimes. Is regularly rocking safe for me?

You'll be fine. Stop worrying. I've seen the health claims for rocking chairs, and that rocking raises blood pressure in non-hypertensives. So will anything that increases heart rate / involves the slightest exertion, and probably most things that don't. "hypotension" isn't a problem unless you're obviously seriously sick; BP need be no higher than needed to get blood to the body. Stop troubling yourself. Read more...

I have hi-blood pressure I was just diagnosed with gout. I take atenolol 50mg, enalapril 2.5 mg, and indapamide 50mg. Indapamide raised my uric.?

Possibly. However, hypertension and gout are often associated so it may not be the indapamide. High uric acid is the result of overproduction (genetic), under excretion by the kidney, or lifestyle (alcohol, red meat, shrimp, etc.). Read more...
If you feel . That it did, you need to discuss with your internist who put you on it and they may decide to put you on something else. You may also be placed on a medication to lower your uric acid levels. Read more...